International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A New type of Connected Sets via Bioperations

  • Hariwan Z. Ibrahim1
  1. University of Zakho

Abstract

The purpose of this paper is to introduce the notion of $\alpha_{(\gamma, \gamma^{'})}$-separated sets and study their properties in topological spaces, then we introduce the notions of $\alpha_{(\gamma, \gamma^{'})}$-connected and $\alpha_{(\gamma, \gamma^{'})}$-disconnected sets. We discuss the characterizations and properties of $\alpha_{(\gamma, \gamma^{'})}$-connected sets and then properties under $(\alpha_{(\gamma, \gamma^{'})}$, $\alpha_{(\beta, \beta^{'})})$-continuous functions. The $\alpha_{(\gamma, \gamma^{'})}$-components in a space $X$ is also introduced.

How to Cite

H. Z. Ibrahim, A New type of Connected Sets via Bioperations, Int. J. Anal. Appl. 16 (2018), 518–527. https://doi.org/10.28924/2291-8639-16-2018-518

BibTeX
@article{Ibrahim2018,
  author  = {Ibrahim, Hariwan Z.},
  title   = {A New type of Connected Sets via Bioperations},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {518--527},
  doi     = {10.28924/2291-8639-16-2018-518}
}

References

  • [1] H. Z. Ibrahim, On a class of α (γ,γ 0 ) -open sets in a topological space, Acta Sci., Technol., 35 (3) (2013), 539-545.
  • [2] H. Z. Ibrahim, On α (γ,γ 0 ) -open sets in topological spaces, (submitted).
  • [3] H. Z. Ibrahim, On (α (γ,γ 0 ) , α (β,β 0 ) )-functions, (submitted).
  • [4] S. Mishra, On α-Ï„-disconnectedness and α-Ï„-connectedness in topological spaces, Acta Sci., Technol., 37 (3) (2015), 395-399.
  • [5] O. Njastad, On some classes of nearly open sets, Pac. J. Math. 15 (1965), 961-970.